The classification of annular centrifugal erythemas can be confusing and has always been one of the most discussed issues in medicine. We report a case of 58 years old woman who had a 3 -days post vaginal-plastic surgery. The patient presented non-pruritic annular skin eruptions on the abdomen and extremities, spreading gradually and forming large rings. She was treated during this period at the gynecologist department and later was admitted to a tertiary care hospital with the diagnosis "enoxaparin-sodium drug" reaction. The skin lesion was not associated with the drug allergy reaction. Urino-culture grew Proteus Mirabilis, Vulgaris. Presence of Proteus mirabilis and annular centrifugal erythema eruption lesions, suggests a pathogenetic effect of the gram-negative bacterium on the skin lesion. Considering the anamnesis and the clinical manifestation, the patient was treated with antibiotic therapy, corticosteroid therapy, anti-histaminic and local corticosteroid cream. To our knowledge, no other case of EAC associated with Proteus mirabilis infection has been published.
No takes yet. Share an insight, caveat, or question.
Kryeziu EZ (2013) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: